\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Exponential stability of the wave equation with boundary time-varying delay

Abstract Related Papers Cited by
  • We consider the wave equation with a time-varying delay term in the boundary condition in a bounded and smooth domain $\Omega\subset\RR^n.$ Under suitable assumptions, we prove exponential stability of the solution. These results are obtained by introducing suitable energies and suitable Lyapunov functionals. Such analysis is also extended to a nonlinear version of the model.
    Mathematics Subject Classification: 35L05, 93D15.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    F. Ali Mehmeti, "Nonlinear Waves in Networks," Mathematical Research, 80, Akademie-Verlag, Berlin, 1994.

    [2]

    G. Chen, Control and stabilization for the wave equation in a bounded domain I, SIAM J. Control Optim., 17 (1979), 66-81.

    [3]

    G. Chen, Control and stabilization for the wave equation in a bounded domain II, SIAM J. Control Optim., 19 (1981), 114-122.

    [4]

    M. G. Crandall and A. Pazy, Nonlinear evolution equations in Banach spaces, Israel J. Math., 11 (1972), 57-94.

    [5]

    R. Datko, Not all feedback stabilized hyperbolic systems are robust with respect to small time delays in their feedbacks, SIAM J. Control Optim., 26 (1988), 697-713.

    [6]

    R. Datko, Two examples of ill-posedness with respect to time delays revisited, IEEE Trans. Automatic Control, 42 (1997), 511-515.

    [7]

    R. Datko, J. Lagnese and M. P. Polis, An example on the effect of time delays in boundary feedback stabilization of wave equations, SIAM J. Control Optim., 24 (1986), 152-156.

    [8]

    L. C. Evans, Nonlinear evolution equations in an arbitrary Banach space, Israel J. Math., 26 (1977), 1-42.

    [9]

    P. Grisvard, "Elliptic Problems in Nonsmooth Domains," Monographs and Studies in Mathematics, 21, Pitman, Boston-London-Melbourne, 1985.

    [10]

    T. Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan, 19 (1967), 508-520.

    [11]

    T. Kato, Linear and quasilinear equations of evolution of hyperbolic type, C.I.M.E., II ciclo (1976), 125-191.

    [12]

    T. Kato, "Abstract Differential Equations and Nonlinear Mixed Problems," Lezioni Fermiane, [Fermi Lectures]. Scuola Normale Superiore, Pisa, 1985.

    [13]

    V. Komornik, Rapid boundary stabilization of the wave equation, SIAM J. Control Optim., 29 (1991), 197-208.

    [14]

    V. Komornik, Exact controllability and stabilization, the multiplier method, RAM, 36, Masson, Paris, 1994.

    [15]

    V. Komornik and E. Zuazua, A direct method for the boundary stabilization of the wave equation, J. Math. Pures Appl., 69 (1980), 33-54.

    [16]

    J. Lagnese, Decay of solutions of the wave equation in a bounded region with boundary dissipation, J. Differential Equations, 50 (1983), 163-182.

    [17]

    J. Lagnese, Note on boundary stabilization of wave equations, SIAM J. Control Optim., 26 (1988), 1250-1256.

    [18]

    I. Lasiecka and R. Triggiani, Uniform exponential decay of wave equations in a bounded region with $L_2(0,T; L_2(\Sigma))$-feedback control in the Dirichlet boundary conditions, J. Differential Equations, 66 (1987), 340-390.

    [19]

    I. Lasiecka, R. Triggiani and P. F. Yao, Inverse/observability estimates for second-order hyperbolic equations with variable coefficients, J. Math. Anal. Appl., 235 (1999), 13-57.

    [20]

    C. Y. Lin, Time-dependent nonlinear evolution equations, Differential Integral Equations, 15 (2002), 257-270.

    [21]

    J. L. Lions and E. Magenes, "Problèmes aux limites non homogènes et applications. Vol. 1," Travaux et Recherches Mathématiques, 17, Dunod, Paris, 1968.

    [22]

    S. Nicaise and C. Pignotti, Boundary stabilization of Maxwell's equations with space-time variable coefficients, ESAIM Control Optim. Calc. Var., 9 (2003), 563-578.

    [23]

    S. Nicaise and C. Pignotti, Stability and instability results of the wave equation with a delay term in the boundary or internal feedback, SIAM J. Control Optim., 45 (2006), 1561-1585.

    [24]

    S. Nicaise and J. Valein, Stabilization of the wave equation on 1-D networks with a delay term in the nodal feedbacks, Netw. Heterog. Media, 2 (2007), 425-479.

    [25]

    S. Nicaise, J. Valein and E. FridmanStability of the heat and of the wave equations with boundary time-varying delays, to appear in Discrete Contin. Dyn. Syst. Ser. S.

    [26]

    A. Pazy, "Semigroups of Linear Operators and Applications to Partial Differential Equations," Applied Math. Sciences, 44, Springer-Verlag, New York, 1983.

    [27]

    R. E. Showalter, "Monotone Operators in Banach Space and Nonlinear Partial Differential Equations," Math. Surveys Monographs, Vol. 49, Amer. Math. Soc., 1997.

    [28]

    G. Q. Xu, S. P. Yung and L. K. Li, Stabilization of wave systems with input delay in the boundary control, ESAIM Control Optim. Calc. Var., 12 (2006), 770-785.

    [29]

    E. Zuazua, Exponential decay for the semi-linear wave equation with locally distributed damping, Comm. Partial Differential Equations, 15 (1990), 205-235.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(274) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return